RAIRO-Oper. Res.
Volume 57, Number 4, July-August 2023
Graphs, Combinatorics, Algorithms and Optimization
Page(s) 1821 - 1841
Published online 14 July 2023
  • E. Balas and J. Xue, Weighted and unweighted maximum clique algorithms with upper bounds from fractional coloring. Algorithmica 15 (1996) 397–412. [CrossRef] [MathSciNet] [Google Scholar]
  • D. Brélaz, New methods to color the vertices of a graph. Commun. ACM 22 (1979) 251–256. [CrossRef] [Google Scholar]
  • M. Campêlo and R.C. Corrêa, A combined parallel lagrangian decomposition and cutting-plane generation for maximum stable set problems. Elec. Notes Discrete Math. 36 (2010) 503–510. [CrossRef] [Google Scholar]
  • M. Campêlo, V.A. Campos and R.C. Corrêa, On the asymmetric representatives formulation for the vertex coloring problem. Discrete Appl. Math. 156 (2008) 1097–1111. [CrossRef] [MathSciNet] [Google Scholar]
  • M. Campêlo, V.A. Campos and R.C. Corrêa, Um algoritmo de planos-de-corte para o número cromático fracionário de um grafo. Pesqui. Operacional 29 (2009) 179–193. [CrossRef] [Google Scholar]
  • A. Caprara, M. Fischetti and P. Toth, A heuristic method for the set covering problem. Oper. Res. 47 (1995) 730–743. [Google Scholar]
  • F.C. Chow and J.L. Hennessy, The priority-based coloring approach to register allocation. ACM Trans. Program. Lang. Syst. 12 (1990) 501–536. [CrossRef] [Google Scholar]
  • F. Clarke and R. Jamison, Multicolorings, measures and games on graphs. Discrete Math. 14 (1976) 241–245. [CrossRef] [MathSciNet] [Google Scholar]
  • D. de Werra, An introduction to timetabling. Eur. J. Oper. Res. 19 (1985) 151–162. [CrossRef] [Google Scholar]
  • Z. Dvořák and X. Hu, Fractional coloring of planar graphs of girth five. SIAM J. Discrete Math. 34 (2020) 538–555. [CrossRef] [MathSciNet] [Google Scholar]
  • Z. Dvořák, J.-S. Sereni and J. Volec, Subcubic triangle-free graphs have fractional chromatic number at most 14/5. J. London Math. Soc. 89 (2014) 641–662. [CrossRef] [MathSciNet] [Google Scholar]
  • A. Gamst, Some lower bounds for a class of frequency assignment problems. IEEE Trans. Veh. Technol. 35 (1986) 8–14. [CrossRef] [Google Scholar]
  • M.R. Garey and D.S. Johnson, Computers and Intractability; A Guide to the Theory of NP-Completeness. W.H. Freeman & Co., New York, NY, USA (1990). [Google Scholar]
  • J. Gimbel, A. Kündgen, B. Li and C. Thomassen, Fractional coloring methods with applications to degenerate graphs and graphs on surfaces. SIAM J. Discrete Math. 33 (2019) 1415–1430. [CrossRef] [MathSciNet] [Google Scholar]
  • A.M. Gleixner, D.E. Steffy and K. Wolter, Iterative refinement for linear programming. INFORMS J. Comput. 28 (2016) 449–464. [CrossRef] [MathSciNet] [Google Scholar]
  • N. Gvozdenovic, Approximating the stability number and the chromatic number of a graph via semidefinite programming. Ph.D. thesis, Faculty of Science (2008). [Google Scholar]
  • P. Hell and F. Roberts, Analogues of the shannon capacity of a graph. Ann. Discrete Math. 12 (1982) 155–168. [Google Scholar]
  • A. Hilton, R. Rado and S. Scott, A (≤5)-color theorem for planar graphs. Bull. London Math. Soc. 5 (1973) 302–306. [CrossRef] [MathSciNet] [Google Scholar]
  • R.v.d. Hulst, A branch-price-and-cut algorithm for graph coloring. Master’s thesis, University of Twente, The Netherlands (2021). [Google Scholar]
  • R. Klasing, N. Morales and S. Pérennes, On the complexity of bandwidth allocation in radio networks. Theor. Comput. Sci. 406 (2008) 225–239. [CrossRef] [Google Scholar]
  • M. Larsen, J. Propp and D. Ullman, The fractional chromatic number of mycielski’s graphs. J. Graph Theory 19 (1995) 411–416. [CrossRef] [MathSciNet] [Google Scholar]
  • A.N. Letchford and P. Ventura, Strengthened clique-family inequalities for the stable set polytope. Oper. Res. Lett. 49 (2021) 586–589. [CrossRef] [MathSciNet] [Google Scholar]
  • C. Lund and M. Yannakakis, On the hardness of approximating minimization problems. J. ACM 41 (1994) 960–981. [CrossRef] [Google Scholar]
  • A. Mehrotra and M.A. Trick, A column generation approach for graph coloring. Informs J. Comput. 8 (1996) 344–354. [CrossRef] [Google Scholar]
  • F. Pirot and J.-S. Sereni, Fractional chromatic number, maximum degree, and girth. SIAM J. Discrete Math. 35 (2021) 2815–2843. [CrossRef] [MathSciNet] [Google Scholar]
  • S. Rebennack, M. Oswald, D.O. Theis, H. Seitz, G. Reinelt and P.M. Pardalos, A branch and cut solver for the maximum stable set problem. J. Comb. Optim. 21 (2011) 434–457. [CrossRef] [MathSciNet] [Google Scholar]
  • C.R. Reeves, Modern Heuristic Techniques for Combinatorial Problems. Halsted Press, New York (1993). [Google Scholar]
  • F. Rossi and S. Smriglio, A branch-and-cut algorithm for the maximum cardinality stable set problem. Oper. Res. Lett. 28 (2001) 63–74. [CrossRef] [MathSciNet] [Google Scholar]
  • Y. Saad, Iterative Methods for Sparse Linear Systems. Second edition. Society for Industrial and Applied Mathematics (2003). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.